# SDR UIEA2018060801084

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,308 hours, 18,650 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412200412
- Part serial: 4227
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX FAIL DISPLAYED FOR BOTH L&R SYSTEM. XFER TO MDDR 94829 IAW MEL 34-43-01-02 CAT C DUE 17 JUN-18. REMOVED AND REPLACED LT AND RT WX RADAR TRANSCEIVER IAW AMM 34-43-01. OPS CHECK NORMAL. P/N 2041217-0418 S/N 7476 LT, P/N 2041217-0418 S/N 4051 RT. ALSO REMOVED AND REPLACED WX RADAR CONTROL PANEL IAW AMM 34-43-02. OPS CHECK NORMAL.
